• PROGRAM SCHEDULE:

- o 6:00-6:10pm Welcome & overview of the evening (SHAL Sticht/108)
- o 6:15-6:45pm Conference Session #1 (30 min.)
- o 6:50-7:05pm Express Session #1 (15 min.)
- o 7:10-7:25pm Express Session #2 (15 min.)
- o 7:30-8:00pm Conference Session #2 (30 min.)
- o 8:00-8:30pm Dessert networking reception with alumni guests (SHAL Atrium)